Shrinking targets for semisimple groups

Ghosh, Anish ; Kelmer, Dubi (2017) Shrinking targets for semisimple groups Bulletin of the London Mathematical Society, 49 (2). pp. 235-245. ISSN 0024-6093

Full text not available from this repository.

Official URL:

Related URL:


We study the shrinking target problem for actions of semisimple groups on homogeneous spaces, with applications to logarithm laws and Diophantine approximation related to an effective version of the Oppenheim conjecture valid for almost all quadratic forms.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons, Inc.
ID Code:114624
Deposited On:05 Jun 2018 09:12
Last Modified:05 Jun 2018 09:12

Repository Staff Only: item control page